# SDR CALA9801116

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN GEAR WAS EXTENDED ON APPROACH TO EWR, NEITHER A RED OR GREEN INDICATION WAS RECEIVED FOR RT MLG.  THE APPROACH WAS ABORTED, AND WHEN GEAR WAS CYCLED, THE GREEN DOWN AND LOCKED LIGHT ILLUMINATED.  THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE RT MLG GREEN LIGHT ASSEMBLY LOOSE IN SOCKET. THE LIGHT AND SOCKET ASSEMBLY WAS REMOVED AND REPLACED.  THE RIGHT MAIN GEAR TESTED GOOD IAW MM 32-61-21, PAGE 404, PARAGRAPH 6B AND MM 32-61-31, PAGE 404, PARAGRAPH K.
